# SDR GLBA20090424B

- Difficulty date: April 24, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 25,083 hours, 33,020 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Failed
- Location: Lt Dc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOTS REPORTED THE THE LEFT DC GENERATOR FELL OFFLINE ON TAKEOFF ROLL. MAINTENANCE PERFORMED AN OPERATIONAL CHECK  PER MM 24-00-00-001. NO FAULTS WERE FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
